Alert archive / Alabama / Flash Flood Warnings in 2022

Flash Flood Warning 13, NWS Huntsville, AL

February 23, 2022Madison County, Alabama

NWS Huntsville, AL issued this flash flood warning at Feb 23, 2022, 1:45 AM CST for Madison County, Alabama. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 23, 2022, 1:45 AM CST (07:45 UTC)
Expired
Feb 23, 2022, 6:45 AM CST
In force
5 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

County Madison County, AL

The radar

The Northeast Alabama radar (KHTX), 65 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 7.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2022-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2022-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1190 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

375 
WGUS54 KHUN 230745
FFWHUN
ALC089-231045-
/O.NEW.KHUN.FF.W.0013.220223T0745Z-220223T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Huntsville AL
145 AM CST Wed Feb 23 2022

The National Weather Service in Huntsville has issued a

* Flash Flood Warning for...
  Southwestern Madison County in north central Alabama...

* Until 445 AM CST.

* At 145 AM CST, Gauge reports and radar trends indicated 
  thunderstorms producing heavy rain will push Indian Creek above 
  flood stage to around 7.6 feet. Flash flooding is occurring at 
  this time near Indian Creek and will continue through 445 AM CST.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Northwestern Huntsville, Madison, Redstone Arsenal, Triana, 
  Marshall Space Flight Center, Huntsville International Airport and 
  Harvest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 3456 8675 3456 8679 3488 8678 3487 8671
      3487 8665 3456 8666 3456 8667 3458 8668
      3459 8670 3458 8672

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

AMP
4 follow-up statements
524 
WGUS74 KHUN 230827
FFSHUN

Flash Flood Statement
National Weather Service Huntsville AL
227 AM CST Wed Feb 23 2022

ALC089-231045-
/O.CON.KHUN.FF.W.0013.000000T0000Z-220223T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison AL-
227 AM CST Wed Feb 23 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CST EARLY THIS 
MORNING FOR SOUTHWESTERN MADISON COUNTY...

At 227 AM CST, Gauge reports and radar trends indicated 
thunderstorms producing heavy rain have pushed Indian Creek above 
flood stage to around 8.1 feet. Flash flooding is occurring at this 
time near Indian Creek and will continue through 445 AM CST.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
Northwestern Huntsville, Madison, Redstone Arsenal, Triana, Marshall 
Space Flight Center, Huntsville International Airport and Harvest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 3456 8675 3456 8679 3488 8678 3487 8671
      3487 8665 3456 8666 3456 8667 3458 8668
      3459 8670 3458 8672

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

AMP
832 
WGUS54 KHUN 231017
FFWHUN
ALC089-231245-
/O.EXT.KHUN.FF.W.0013.000000T0000Z-220223T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Huntsville AL
417 AM CST Wed Feb 23 2022

The National Weather Service in Huntsville has extended the

* Flash Flood Warning for...
  Southwestern Madison County in north central Alabama...

* Until 645 AM CST.

* At 417 AM CST, Gauge reports and radar trends indicated that 
  showers and thunderstorms producing heavy rain have pushed Indian 
  Creek above flood stage to around 8.6 feet. Flash flooding is 
  occurring at this time near Indian Creek and will continue through 
  645 AM CST.

  HAZARD...Flash flooding caused by showers and thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Northwestern Huntsville, Madison, Redstone Arsenal, Triana, 
  Marshall Space Flight Center, Huntsville International Airport and 
  Harvest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 3456 8675 3456 8679 3488 8678 3487 8671
      3487 8665 3456 8666 3456 8667 3458 8668
      3459 8670 3458 8672

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

AMP
898 
WGUS74 KHUN 231146
FFSHUN

Flash Flood Statement
National Weather Service Huntsville AL
546 AM CST Wed Feb 23 2022

ALC089-231245-
/O.CON.KHUN.FF.W.0013.000000T0000Z-220223T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison AL-
546 AM CST Wed Feb 23 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM CST THIS 
MORNING FOR SOUTHWESTERN MADISON COUNTY...

At 546 AM CST, Gauge reports and radar trends indicated that showers 
and thunderstorms producing heavy rain have pushed Indian Creek 
above flood stage to around 9.1 feet. Flash flooding is occurring at 
this time near Indian Creek and will continue through 645 AM CST.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
Northwestern Huntsville, Madison, Redstone Arsenal, Triana, Marshall 
Space Flight Center, Huntsville International Airport and Harvest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 3456 8675 3456 8679 3488 8678 3487 8671
      3487 8665 3456 8666 3456 8667 3458 8668
      3459 8670 3458 8672

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

AMP
598 
WGUS74 KHUN 231241
FFSHUN

Flash Flood Statement
National Weather Service Huntsville AL
641 AM CST Wed Feb 23 2022

ALC089-231251-
/O.EXP.KHUN.FF.W.0013.000000T0000Z-220223T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison AL-
641 AM CST Wed Feb 23 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 645 AM CST THIS MORNING FOR 
SOUTHWESTERN MADISON COUNTY...

Heavy rainfall has come to an end and Indian Creek in Madison County 
is cresting at around 9.2 feet. While rapid rises from flash 
flooding are no longer expected to pose a threat, areal flooding of 
low lying areas along Indian Creek remain a concern. Indian Creek is 
expected to remain in minor flood stage until late morning. Thus, we 
will replace the Flash Flood Warning with an Areal Flood Warning.

A Flood Watch remains in effect until 1200 PM CST for portions of 
Alabama and southern middle Tennessee.

LAT...LON 3456 8675 3456 8679 3488 8678 3487 8671
      3487 8665 3456 8666 3456 8667 3458 8668
      3459 8670 3458 8672

$$

AMP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Feb 22, 10:05 PM CST, 3 hours 40 minutes earlier.

Area forecast discussion, Feb 22, 10:05 PM CST, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
1005 PM CST Tue Feb 22 2022

.UPDATE...
For 06Z TAFS.

&&

.NEAR TERM...(Tonight)
Issued at 745 PM CST Tue Feb 22 2022

Sporadic areas of heavy rainfall/tstms continue to affect much of srn
mid TN into NW/north cntrl AL. A couple of the stronger cells in NW
AL have contained fairly impressive mesos, while minor/localized
flooding affects portions of srn mid TN. The Tor Watch in effect for
most of NW/north cntrl AL thru midnight has been extended east to
include Jackson Co for now. Other areas may need to be added before
the watch expires. A Flood Watch also remains in effect thru Wed
morning, and no changes are expected with that threat for now. A cold
front continues to approach from the west and will help to push any
of the lingering convection to the east heading into the early
morning hrs. Until then, a threat for strong/severe tstms and perhaps
a few tornadoes remain possible thru this evening, while a threat
for localized flooding continues thru Wed morning.

.SHORT TERM...(Wednesday through Thursday)
Issued at 227 PM CST Tue Feb 22 2022

With the front moving SE across the region on Wed, a tricky day
regarding how much cold air filters south and impact on temperatures.
Following the national blends, we have highs ranging from the mid
50s over NW LA to mid/upper 60s over NE AL (Marshall and southern
DeKalb counties). If more air filters in, temperatures may need
adjusting downward more for NE AL. With the front to our south, rain
chances will end across the area from NW to SE. However another storm
system now forming over the Desert SW will head eastward, riding in
the vicinity of the front draped south of the area. As it approaches,
the front moves back to the north as a warm front Wed night. Chances
of more rain returns to the forecast Wed night and on Thursday. The
best rain chances will be more to the NW, closer to the track of the
next surface low. With warmer air returning, high temperatures for
Thu should rise into the lower 70s once again.

.LONG TERM...(Thursday night through Monday)
Issued at 227 PM CST Tue Feb 22 2022

We begin the extended portion of the forecast period with a storm
system taking shape just to the W of the CWFA. A shortwave
traversing the Central CONUS will eject NEwrd into the Great Lakes
region overnight Thursday into Friday. The associated sfc low will
move across Central TN and into Ern KY with a cold front knocking on
the doorstep of the CWFA around midnight. Heavy rainfall and
thunderstorms will be the primary hazards, aggravating any lingering
river flooding from the rain event earlier in the week. PWat values
around 1.6" hover between the daily max values and near-record
values per the SPC PWat Climo page, so this will definitely be
something to monitor. Models vary a little with the QPF with this
next rain event, on the order from 0.5-0.75", with isolated higher
amounts possible.

Through the day Friday, temperatures will fall in the wake of the
front, with "highs" around midday in the 50s. Rainfall should come
to an end by late morning/early afternoon with clouds lingering
across the area thru Friday night and into Saturday. This is in
response to isentropic upglide ahead of a quickly-moving disturbance
that will develop an area of low pressure along the Nrn GOMEX. As
such with these situations, precipitation that overspreads the area
from the S will interact with cold air at the sfc, leading to a
chance for a wintry mix Saturday night and into Sunday as
temperatures fall to morning lows and then warm back above freezing
during the day. No widespread issues are expected with this system
as much of it will fall in the form of liquid precipitation, but
it's possible for a few changes in p-type during this timeframe
dependent on the temperature profile in place.

Aside from the heavy rainfall and small shot at wintry precip over
the weekend, the new work week ahead looks relatively cool and dry!
Both the GFS and the ECMWF show generally a dry pattern for much of
the upcoming week, minus the ECMWF showing yet another shot of
rainfall for midweek. The GFS holds off with this feature and has a
late-week shot at rainfall, so will not make any changes this far
out in the future given the model discrepancies aside from low-end
PoPs as a blend of the two during this timeframe. Stay tuned for
further forecast updates as we head into early next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1005 PM CST Tue Feb 22 2022

Multiple areas of shra/tsra continue to move ENE across much of north
AL ahead of a cold front approaching from the west. MVFR cigs/vis
in/near any of the heavier precip remain possible at both terminals
into the overnight hrs. Lingering precip should then begin to taper
off to the east Wed morning following the passage of the cold front.
This should also allow cigs to diminish/lift above 3K ft, before MVFR
cigs perhaps return heading into the evening period Wed.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through Wednesday morning for ALZ001>010-016.

TN...Flood Watch through Wednesday morning for TNZ076-096-097.

&&

NEAR TERM...09
SHORT TERM...12
LONG TERM...12
AVIATION...09

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Feb 22, 8:02 PM CST, 5 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
802 PM CST Tue Feb 22 2022

ALZ001>010-016-TNZ076-096-097-231200-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
802 PM CST Tue Feb 22 2022

This Hazardous Weather Outlook is for north Alabama and portions of
southern middle Tennessee.

.DAY ONE...Tonight...

Heavy rainfall and thunderstorms continue to affect much of southern
middle Tennessee into northwest and north central Alabama this
Tuesday evening. A few strong to severe thunderstorms, capable of
brief damaging wind gusts, hail and a couple of tornadoes, remain
possible for much of north Alabama through this evening. Localized
flash flooding will also be a concern in areas which received
multiple rounds of heavy rainfall. A Tornado Watch is in effect for
much of north Alabama through midnight, while a Flood Watch remains
in effect for all of the Tennessee Valley through Wednesday morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Any lingering thunderstorm activity will taper off to the east
Wednesday morning following the passage of a cold front. However,
this front is expected to lift back to the north as a warm front
early Thursday morning. A few elevated thunderstorms will be possible
as this warm front moves northward.

A final band of showers and thunderstorms featuring a risk of gusty
winds and locally heavy rainfall will occur late Thursday night or
early Friday morning, ahead of a stronger cold front.

Another storm system is expected to impact the outlook area over the
weekend, with a wintry mixture of rain and snow possible across the
region.

.SPOTTER CALL TO ACTION STATEMENT...

Activation of storm spotters and emergency management personnel is
requested this evening.

In the hours before

Local storm report, Feb 22, 9:54 PM CST, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
954 PM CST TUE FEB 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     HAIL             TRINITY                 34.60N 87.09W
02/22/2022  E0.88 INCH       MORGAN             AL   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED IN THE TOWN OF
            TRINITY.

&&
Special weather statement, Feb 22, 9:55 PM CST, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Huntsville AL
955 PM CST Tue Feb 22 2022

ALZ003-004-230445-
Lawrence AL-Franklin AL-
955 PM CST Tue Feb 22 2022

...A strong thunderstorm will impact portions of eastern Franklin and
southwestern Lawrence Counties through 1045 PM CST...

At 955 PM CST, Doppler radar was tracking a strong thunderstorm near
Phil Campbell, moving east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Russellville, Phil Campbell, Newburg, Mt Hope, Isbell, Duketon,
Spruce Pine, Rockwood and western Bankhead National Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CST for northwestern
Alabama.

&&

LAT...LON 3452 8782 3451 8741 3430 8744 3431 8790
TIME...MOT...LOC 0355Z 267DEG 29KT 3438 8776

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

KTW
Special weather statement, Feb 22, 11:25 PM CST, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1125 PM CST Tue Feb 22 2022

ALZ001-004-005-230615-
Lawrence AL-Lauderdale AL-Limestone AL-
1125 PM CST Tue Feb 22 2022

...A strong thunderstorm will impact portions of southeastern
Lauderdale, northern Limestone and north central Lawrence Counties
through 1215 AM CST...

At 1125 PM CST, Doppler radar was tracking a strong thunderstorm near
Rogersville, or 19 miles west of Athens, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Athens, Rogersville, Courtland, Harvest, Elkmont, Anderson, Lester,
Good Springs, Cartwright and Coxey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until midnight CST for north
central Alabama.

&&

LAT...LON 3499 8687 3487 8678 3486 8678 3467 8737
      3480 8743 3500 8716
TIME...MOT...LOC 0525Z 239DEG 49KT 3478 8732

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AMP
Local storm report, Feb 23, 12:39 AM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1239 AM CST WED FEB 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TSTM WND DMG     1 NW ROGERSVILLE        34.83N 87.29W
02/22/2022                   LAUDERDALE         AL   PUBLIC

            TREES AND POWER LINES DOWN BLOCKING ROAD ON
            COUNTY ROAD 26.

&&
Special weather statement, Feb 23, 12:48 AM CST, 57 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1248 AM CST Wed Feb 23 2022

ALZ004-007-016-230715-
Lawrence AL-Morgan AL-Cullman AL-
1248 AM CST Wed Feb 23 2022

...A strong thunderstorm will impact portions of northwestern
Cullman, southwestern Morgan and southeastern Lawrence Counties
through 115 AM CST...

At 1246 AM CST, Doppler radar was tracking a strong thunderstorm
near Battleground, or 13 miles southwest of Hartselle, moving east
at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Decatur, Hartselle, Priceville, Falkville, Vinemont, Somerville, West
Point, Eva, Cole Springs and Battleground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3430 8711 3430 8718 3438 8721 3456 8685
      3455 8683 3455 8678 3423 8663 3421 8711
TIME...MOT...LOC 0646Z 248DEG 38KT 3429 8709

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AMP
Special weather statement, Feb 23, 1:37 AM CST, 8 minutes before
Special Weather Statement
National Weather Service Huntsville AL
137 AM CST Wed Feb 23 2022

ALZ016-230815-
Cullman AL-
137 AM CST Wed Feb 23 2022

...A strong thunderstorm will impact portions of central Cullman
County through 215 AM CST...

At 136 AM CST, Doppler radar was tracking a strong thunderstorm near
Helicon, or 9 miles east of Arley, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cullman, Hanceville, Good Hope, Holly Pond, Dodge City, Baldwin,
Baileyton, Garden City, Phelan and Walter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3417 8711 3429 8655 3422 8654 3420 8655
      3419 8655 3417 8657 3412 8660 3412 8663
      3409 8666 3408 8669 3409 8669 3408 8670
      3405 8668 3406 8671 3403 8670 3401 8673
      3400 8711
TIME...MOT...LOC 0736Z 260DEG 40KT 3409 8704

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AMP

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 6:48 PM CSTSpecial Weather StatementHUNColbert, Lauderdale42 min
Feb 22, 6:50 PM CSTSevere Thunderstorm WarningHUNColbert, Lauderdale25 min
Feb 22, 7:01 PM CSTTornado WarningHUNColbert, Lauderdale, Lawrence, Limestone29 min
Feb 22, 7:26 PM CSTTornado WarningHUNLimestone34 min
Feb 22, 7:57 PM CSTSevere Thunderstorm WarningHUNLimestone, Madison33 min
Feb 22, 8:20 PM CSTTornado WarningHUNMadison13 min
Feb 22, 8:42 PM CSTSpecial Weather StatementHUNColbert, Franklin, Lawrence33 min
Feb 22, 8:52 PM CSTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence38 min
Feb 22, 8:53 PM CSTFlash Flood WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone, Madison4 hr
Feb 22, 9:18 PM CSTSevere Thunderstorm WarningHUNLawrence, Limestone, Morgan27 min
Feb 22, 9:25 PM CSTSevere Thunderstorm WarningHUNFranklin35 min
Feb 22, 9:44 PM CSTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Morgan31 min
Feb 22, 9:55 PM CSTSpecial Weather StatementHUNFranklin50 min
Feb 22, 11:25 PM CSTAreal Flood WarningHUNColbert, Franklin, Jackson, Lauderdale, Lawrence, Limestone and 3 more7 hr
Feb 22, 11:25 PM CSTSpecial Weather StatementHUNLimestone50 min
Feb 23, 12:48 AM CSTSpecial Weather StatementHUNMorgan27 min
Feb 23, 1:25 AM CSTAreal Flood WarningHUNCullman, DeKalb, Jackson, Marshall, Morgan5 hr
Feb 23, 1:37 AM CSTSpecial Weather StatementHUNCullman38 min
Feb 23, 2:13 AM CSTSpecial Weather StatementHUNCullman32 min
Feb 23, 2:52 AM CSTRiver Flood WarningHUNMadison30 hr
Feb 23, 3:16 AM CSTSpecial Weather StatementHUNEtowah44 min
Feb 23, 3:26 AM CSTRiver Flood WarningHUNLawrence40 hr
Feb 23, 6:49 AM CSTAreal Flood WarningHUNMadison9 hr

Nearby

Flash Flood Warnings in Alabama, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.